# SDR AALA20101030DFW02

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 52,655 hours, 17,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT/ARROW DIRECTIONAL INDICATOR BY RIGHT AFT LAVATORY INOPERATIVE.  INSTALLED NEW LIGHT AND WIRE ASSEMBLY.  OPS CHECKS NORMAL.
